Canadian Journal of Infectious Diseases and Medical Microbiology

Canadian Journal of Infectious Diseases and Medical Microbiology / 2010 / Article

Letters From the Publisher and Editor-in-Chief | Open Access

Volume 21 |Article ID 493694 | https://doi.org/10.1155/2010/493694

John M Conly, Robert B Kalina, "A New Publishing Model for The Canadian Journal of Infectious Diseases & Medical Microbiology", Canadian Journal of Infectious Diseases and Medical Microbiology, vol. 21, Article ID 493694, 1 page, 2010. https://doi.org/10.1155/2010/493694

A New Publishing Model for The Canadian Journal of Infectious Diseases & Medical Microbiology

Abstract

This article has no abstract.

Copyright © 2010 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views385
Downloads277
Citations

Related articles